# SDR USAA2011011090149

- Difficulty date: December 14, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53912529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK IN WEB AT FR14 BETWEEN S1R TO S1L.  REPLACED WEB AT FR14 BETWEEN S1R TO S1L IAW A320 SRM 51-72-11.
